# SDR A6WA201040401

- Difficulty date: June 3, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 16,063 hours, 15,126 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Fumes
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUMES SMELL IN COCKPIT AND CABIN WITH ENGINE SHUTDOWN AND WITH ENGINES RUNNING.  SUSPECT FUMES SMELL COMING FROM BOTH PACKS.  PASSENGERS ALSO NOTICED FUMES IN CABIN.  CREW INSPECTED CABIN AND NOTICED STRONG SMELL AT CEILING ROW 5 AREA.  FOUND BURNED BALLAST ABOVE SEAT 5 A/C AND INOP BALLAST ABOVE SEATS 10 D/F.  R & R BOTH BALLASTS AND OPS CK GOOD.
